RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Author agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2006, Volume 253, Pages 232–240 (Mi tm95)  

This article is cited in 6 scientific papers (total in 6 papers)

Variations of Hartogs' Theorem

E. M. Chirka

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: Hartogs' separate analyticity theorem is extended to functions holomorphic along holomorphic curves that form mutually transversal foliations of the domain of definition of these functions.

Full text: PDF file (207 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2006, 253, 212–220

Bibliographic databases:

Document Type: Article
UDC: 517.554
Received in October 2005

Citation: E. M. Chirka, “Variations of Hartogs' Theorem”, Complex analysis and applications, Collected papers, Tr. Mat. Inst. Steklova, 253, Nauka, MAIK Nauka/Inteperiodika, M., 2006, 232–240; Proc. Steklov Inst. Math., 253 (2006), 212–220

Citation in format AMSBIB
\Bibitem{Chi06}
\by E.~M.~Chirka
\paper Variations of Hartogs' Theorem
\inbook Complex analysis and applications
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2006
\vol 253
\pages 232--240
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm95}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2338699}
\elib{http://elibrary.ru/item.asp?id=13530381}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2006
\vol 253
\pages 212--220
\crossref{https://doi.org/10.1134/S0081543806020179}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33748319347}


Linking options:
  • http://mi.mathnet.ru/eng/tm95
  • http://mi.mathnet.ru/eng/tm/v253/p232

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kim Kang-Tae, Poletsky E., Schmalz G., “Functions holomorphic along holomorphic vector fields”, J. Geom. Anal., 19:3 (2009), 655–666  crossref  mathscinet  zmath  isi
    2. Baracco L., Zampieri G., “Separate holomorphic extension of CR functions”, Manuscripta Math., 128:4 (2009), 411–419  crossref  mathscinet  zmath  isi
    3. Isaev A.V., Kruzhilin N.G., “Proper actions of Lie groups of dimension $n^2+1$ on $n$-dimensional complex manifolds”, Israel J. Math., 172:1 (2009), 193–252  crossref  mathscinet  zmath  isi  elib
    4. Marigo R., “A Hartogs type theorem for separately CR functions”, Israel J. Math., 178:1 (2010), 107–112  crossref  mathscinet  zmath  isi
    5. E. M. Chirka, “Holomorphic motions and uniformization of holomorphic families of Riemann surfaces”, Russian Math. Surveys, 67:6 (2012), 1091–1165  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. Joo J.-Ch., Kim K.-T., Schmalz G., “On the generalization of Forelli?s theorem”, Math. Ann., 365:3-4 (2016), 1187–1200  crossref  mathscinet  zmath  isi  elib  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:239
    Full text:83
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018